Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Black skin discolouration in vagina, no pain or itching, excessive clear discharge after urination. Causes?

Hello, this question is directed for a gyno ...what causes the spreading of the vaginal region to turn black. Is this normal due to age (52)? Is it something that might be a medical concern or is this normal. There is no pain or itching but just the coloring darkening but there is excess clear discharge after urination . Thank you for your help!
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi, Thanks for writing us,

some vaginal discharge is quite common and normal for the women of childbearing age.

Normally , cervical glands produce a clear mucous serection that drain downword.

Mixing with bacteria , discharge vaginal cells and Bartholins gland secrection at the opening of the vagina.

These substance may turns the mucus a whitish colour and discharge truns yellowish when expose to air.

There is time throughout the Menstrual cycle that the cervical glands prouduce more mucus then others. Depending upon the amount of estrogen produced, This is Normal. With Regard Dr.Sharmila
Answered: Tue, 19 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor